Journal article icon

Journal article

HETEROCLINIC ORBITS IN A MODEL FOR LANGMUIR CIRCULATIONS

Abstract:
Numerical studies of a 5-mode model for Langmuir circulations show the existence if two fundamentally different types of heteroclinic orbits and period-doubling bifurcations. The first is common to other models of competing instabilities; the second is quite new and appears to be related to the quintic Duffing equation. © 1985.
Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A More from this journal
Volume:
110
Issue:
2
Pages:
109-112
Publication date:
1985-01-01
DOI:
ISSN:
0375-9601
Language:
English
Pubs id:
pubs:24967
UUID:
uuid:0b898014-8f4d-48c3-8318-17754c6dac3a
Local pid:
pubs:24967
Source identifiers:
24967
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP